# SDR AALA202103019005

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,709 hours, 7,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT, BELOW FL150, VERY STRONG ODOR IN CABIN. DURING CRUISE, THE ODOR WENT AWAY. ON DESCENT, BELOW FL150 VERY STRONG ODOR RETURNED AS A PLASTIC & SOUR SMELL. THE FLIGHTDECK COULD SMELL ON DESCENT AS WELL.MEL AUTHORIZED. ACCOMPLISH JOB CARD 26L00021001 DRAIN OIL #2 ENGINE TO PROPER LEVEL. ACCOMPLISHED JOB CARD 26L00021003, 26L00021004 NO ODOR FOUND AND AIRCRAFT OKAY OR SERVICE.
